# SDR FDEA2020062301299

- Difficulty date: June 20, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55202
- Condition: Corroded
- Location: Bs 790-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 880 TO 790 RBL 64 CORROSION AROUND FLANGE FASTENER REMOVED CORROSION AT MAIN CABIN STA 790 TO 880 RBL 64 CREASE BEAM AND FOUND   AREA OF STA. 780 TO 820 WITHIN LIMITS AND FROM STA. 860 TO 900 OUT OF LIMITS IAW B757   SRM 53-30-13-1A FIG 101 DET VII, CUT OUT CREASE BEAM SECTION FROM STA. 830 TO 900 RBL   64, LOCATED, DRILLED, TRIMMED AND INSTALLED NEW CREASE BEAM SECTION AND REPAIR   PARTS IAW B757 SRM 53-00-13-2R REPAIR 1, ALT 1
